# SDR USAA2011032591248

- Difficulty date: March 19, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 42,847 hours, 16,043 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D553731800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - EXCESS PLAY ON RUDDER HINGE FITTING NR 1 AT RIB 2.  REPLACED RUDDER HINGE FITTING NR 1 AT RIB 2 IAW A320 SRM 51-72-11.
